MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP; ELECTRODE

BIO-DETEK INCORPORATED ONESTEP; ELECTRODE
Model Number 8900-0223-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical canada; the customer's report was duplicated and attributed to faulty electrode pads.The pads were scrapped after testing.A replacement set of pads were sent to the customer.Analysis for reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during biomed testing, the associated defibrillator was unable to detect the attached electrodes pads.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
ONESTEP
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key20745033
Report Number1218058-2024-00106
Device Sequence Number8613617
Product Code MKJ
UDI-Device Identifier00847946016265
UDI-Public(01)00847946016265(17)251001(10)4023A
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/01/2025
Device Model Number8900-0223-01
Device Lot Number4023A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown